# SDR ARWA980909

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Bent
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND BENT FAN BLADES NR 4 ENGINE.  BLENDED 5 BLADES PER JT3D M/M (P/W) 72-00-00 BORESCOPE C/W, NO DEFECTS NOTED AT THIS TIME IAW M/M 72-00-00.
